Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 318764, 12 pages
http://dx.doi.org/10.1155/2014/318764
Research Article

The Cores for Fuzzy Games Represented by the Concave Integral

1Library, Beijing Institute of Technology, Beijing 100081, China
2Department of Information Management, The Central Institute for Correctional Police, Baoding 071000, China

Received 31 October 2013; Accepted 10 January 2014; Published 13 March 2014

Academic Editor: Shusen Ding

Copyright © 2014 Jinhui Pang and Shujin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinhui Pang and Shujin Li, “The Cores for Fuzzy Games Represented by the Concave Integral,” Journal of Function Spaces, vol. 2014, Article ID 318764, 12 pages, 2014. doi:10.1155/2014/318764